Jambura Journal of Probability and Statistics

Jambura Journal of Probability and Statistics (ISSN:2722-7189) is dedicated to the published the highest quality of research papers and reviews on all aspects of Probability, Statistics, and Its application. Jambura Journal of Probability and Statistics (JJPS) is published by the Department of Statistics, State University of Gorontalo. This Journal Published Twice each year, namely in May and November. JJPS received a manuscript in areas of study Probability, statistics, and its applications. Click HERE to see our focus and scope


Before Submission

The author has to make sure that the manuscript has been prepared using JJPS TEMPLATE following the AUTHOR GUIDLINES. Please CONTACT US for further information.


Jambura Journal of Probability and Statistics (JJPS) has been indexed by:

 
       
 

 


Announcements

 

CALL FOR PAPER

 

Before submission please make sure that your paper is prepared using the journal paper template HERE
 
Posted: 2020-11-27
 
More Announcements...

Vol 2, No 1 (2021): Jambura Journal Of Probability and Statistics

On Progress

Table of Contents

Articles

EMMA NOVITA SARI, BAMBANG SUSANTO, ADI SETIAWAN
PDF
1-13
I GUSTI BAGUS NGURAH DIKSA
PDF
14-27
SANDIKA S. RAJAK, SUMARNO ISMAIL, RESMAWAN RESMAWAN
PDF
28-34
RADITYA NOVIDIANTO
PDF
35-47